# SDR P5CA2020031100079

- Difficulty date: March 11, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,171 hours, 21,789 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Dented
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND DENT ON LEADING EDGE OF #15 FAN BLADE.( BLENDED AND DAMAGE REMOVED ON FAN BLADE #15 AROUND THE EDGE PER AMM 72-31-02. ON THE LEADING EDGE.   (NOTE: OPENED MDDR 125624 FOR LEFT ENGINE FAN BLADE #15 BLENDED (REPAIR ACCOMPLISHED),  PENDING FLUORESCENT PENETRANT TEST BEFORE OR AT 50 FLIGHT HOURS OR 10 FLIGHT CYCLES.)   )
